rss
0

Know The Signs of Vitamin Overdose

Sometimes people are still continue to consume vitamin supplements even though the needs of vitamins in the body have been met. As a result, there are condition of vitamins overdose. What are the signs of vitamins overdose? Vitamins are nutrients required in sufficient quantities by human body to perform certain functions. However, if the body excess vitamin aka overdose will cause bad side effects.

tamins are classified into two types, which is water-soluble
(vitamin b and c) and fat soluble (vitamins a, d, e and k).
All vitamins derived from plant and animal sources, or both.

The lack of vitamins in the body can cause a condition known as a deficiency of vitamins.

Some disease from vitamin deficiency showed a severe medical condition, and therefore people are advised to conduct a balanced diet to prevent this condition. There are also vitamin supplements available that can help meet the needs of vitamins in the body.

The condition of vitamin overdose occurs when there is excess intake of one vitamin. This condition is also known as vitamin poisoning, due to excess vitamins in the body cause some side effects.

Overdose of fat-soluble vitamin cause a more serious side effects compared with water-soluble vitamins. This is due, the excess water soluble vitamins that can be overcome with a lot of drinking and expelled from the body through urine. This is contrary to the fat-soluble vitamins.

symptoms of vitamin overdose or poisoning depending on the amount of vitamin excess.

Vitamin A Overdose

vitamin A is fat-soluble vitamin essential for normal vision and cell production in the body.
Symptoms of an overdose of vitamin a:
1. Blurred vision
2. Dizziness
3. Insensibility
4. Irregular menstruation
5. Nausea
6. Insomnia
7. Diarrhea
8. Skin rash
9. Joint pain
10. Headache

ListenRead phonetically

Vitamin B Overdose

vitamin b, also known as b complex, is a set of vitamin b1 (thiamine), b2 (riboflavin), b3 (niacin), b6 (pyridoxine), B9 (folic acid), and b12 (cobalamin).
Symptoms of overdose vitamin b:
1. Difficult breathing
2. Pain with burning sensation
3. Numbness in the feet and hands
4. Loss of muscle coordination
5. Headache
6. Depression
7. Paralysis

Vitamin C Overdose

vitamin c or ascorbic acid is essential to boost the immune system and also to heal wounds faster.
Symptoms of an overdose of vitamin c:
1. Sprue
2. Kidney stones
3. Diarrhea
4. Stomach ache
5. Body heat
6. Stomach ache
7. Insomnia

Vitamin D Overdose

vitamin d or calciferol is needed for calcium absorption as well as bone growth and maintenance of the body.
Symptoms of an overdose of vitamin d:
1. Muscle weakness
2. Headache
3. Deaf
4. Loss of appetite
5. Nausea
6. Fatigue
7. Throw up
8. Bone pain

Vitamin E Overdose

Vitamin E is an important antioxidant that is also required for normal reproduction in humans.
Symptoms of an overdose of vitamin E are:
1. Hypertension
2. Muscle weakness
3. Fatigue
4. Flabby breast
5. Slow wound healing

Vitamin K Overdose

vitamin k is an important vitamin needed by the body because it helps of blood clotting.
Symptoms of an overdose of vitamin K include:
1. Nausea
2. Throw up
3. Anemia
4. Diarrhea
5. Skin rash
if any symptoms mentioned above, vitamin overdose treatment should consult with your doctor. Because most of the symptoms like symptoms of other medical, it is important to be diagnosed properly.
Immediately stop the intake of vitamin supplements is a major step of treating an overdose of vitamins. Second, doctors may recommend to avoid eating foods that are high in certain vitamins. Third, doctors may prescribe some medications that assist of treating symptoms of vitamin overdose.

Symptoms of an overdose of vitamins can be treated when we are on time accompanied with proper care. As a precaution, it is necessary also to check the label for the multivitamins and supplements to be more secure.

0
Liked it
RSSPost a Comment
comments powered by Disqus
-->